# SDR ALG2004F00066

- Difficulty date: September 8, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, T-5 WAS IN THE YELLOW AND 51 DEGREES HOTTER THAN THE NR 2 ENGINE, RETURNED TO DEPARTURE AND DID POWER CHECK AND THE NR 1 ENGINE FAILED CHECK.  MAINTENANCE REMOVED NR 1 ENGINE ASSY, SN 2055TEC, AND INSTALLED SERVICEABLE ENGINE ASSY SN 20537TEC.  (SW03200410323)
